# SDR USAASB02140

- Difficulty date: July 25, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE FOUND THE EMERGENCY EXIT AISLE LIGHT AT SEAT 6C INOPERATIVE.  MAINTENANCE RESPLICED THE WIRE CONNECTION AT THE INBOARD ARMREST ASSEMBLY AT SEAT 6C.  OPERATIONAL CHECK GOOD.  (M)
